Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdraw, Tapering Off - CAN BE DONE not2late4u

Posted by FaithT on January 24, 2005, at 4:01:28

In reply to Effexor Withdraw, Tapering Off - CAN BE DONE, posted by not2late4u on January 24, 2005, at 1:02:13

Renee~
Really great post!!! Good for you honey...Just take it one day at a time. Keep taking it slowly, just as you are and you are going to be just fine.
When you take the last one, let your body be your guide. Let the Klonopin help you, along with your Dr., and let me know if there is anything at all that I can do. You're doing wonderful, and I commend you for journaling this as you are, to others hope.
Many hugs, Faith~


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FaithT thread:438006
URL: http://www.dr-bob.org/babble/20050124/msgs/446630.html